# SDR DALA2015060803611

- Difficulty date: June 6, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 67,461 hours, 50,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHTING AT SEAT 15DE IN THE CABIN WAS BROKEN AND MISSING.  MAINTENANCE REPLACED THE WIRE HARNESS, INSTALLED A NEW LENS COVER, AND FUNCTIONALLY CHECKED THE SYSTEM.  LP 7333950.
